Time Frame for Meds Causing Tinnitus — Does It Usually Happen Quickly?

Discussion in 'Support' started by Extreme, Sep 7, 2019.

    1. Extreme
      Paranoid

      Extreme Member

      Tinnitus Since:
      8/2019
      Cause of Tinnitus:
      Unknown
      I'm mostly interested in hearing from people who have personal experience with this, know someone who has, or have read specific cases.

      How long does it normally take for a medicine to (presumably) cause tinnitus? Does it usually happen very quickly? Could it be after a few months? Could it be after years? I'm asking especially for people who had zero major issues with their ears before developing tinnitus. Thank you.

      If it matters, medications involved are Wellbutrin and Lisinopril but interested in information about any prescription medications.
       
    2. SB1981

      SB1981 Member Benefactor

      Tinnitus Since:
      06/2019
      Cause of Tinnitus:
      Multifactorial
      I left this response in another thread but I’ll respond here also:

      I don’t know of any literature stating a timeline for ototoxic effects to take place. I would generally assume if you’ve been on a med for years it wouldn’t be the culprit. But I have read that this may not be the case.

      https://www.google.com/amp/s/www.hu...fects-later-on_n_5b52481ee4b0b15aba8ed2a9/amp
       
      • Helpful Helpful x 1
    3. AUTHOR
      AUTHOR
      Extreme
      Paranoid

      Extreme Member

      Tinnitus Since:
      8/2019
      Cause of Tinnitus:
      Unknown
      Thanks very much.
       
Loading...

Share This Page